# SDR CWQ2003F00006

- Difficulty date: March 3, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600516
- Engine: Pwa JT15D5
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 6512072101
- Condition: Cracked
- Location: Naca
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE INSP LOCKED INTO NACA DORSAL SCOOP AND FOUND THE LOWER AIR VANE PN 6512072-12 CRACKED 1.50 INCH IN A CIRCLE PATTERN AND READY TO BREAK OFF.  FOUND SEVERAL OTHER AIRCRAFT OF THIS SAME MODEL WHERE THE PART HAS BROKEN OFF AND BEEN FOUND DOWN STREAM (2 EA PIECES IN DUCT WORK AND 1 EA WEDGED IN FRESH AIR CHECK VALVE, 1 EA MADE IT PAST FRESH AIR CHECK VALVE AND OVERHEAD BLOWER FAN IN CABIN WEDGED INTO AFT BULKHEAD VERTICAL DUCT WORK).  REMOVED VANE AND ALSO NOTICED THE LACK OF EA 9309 SECURING INTO PLACE AND THAT V NOTCH WAS CUT WITH HAND SNIPS WITH NO RELIEF HOLE AT INTERSECTION.  INSTALLED NEW PART IAW MFG SP.  SENT TO MFG FOR EVALUATION.  (SCR 91292)
